MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the device displayed an error code 275 (syringe water fill error).It was also noted that, after replacing the delivery device and rebooting, the situation did not change.The procedure was not completed due to this event.There was no report of patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.
 
Event or Problem Description
It was reported that during preparation, the device displayed an error code 275 (syringe water fill error).It was also noted that, after replacing the delivery device and rebooting, the situation did not change.The procedure was not completed due to this event.The patient was under spinal anesthesia and there was no report of patient complications.Boston scientific has been unable to obtain additional information regarding the procedure and patient outcome, despite good faith efforts.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the generator was thoroughly analyzed.The complaint against the generator was confirmed.No water pressure was shown.The load cell and its associated cables were replaced, which resolved the issue.The generator had already received all necessary updates and was in overall good physical condition.It passed both functional and electrical safety tests.Later, the generator was returned and underwent a visual inspection, which revealed no damage or abnormalities.However, during functional testing, error 275 appeared on the screen, indicating that the pressure value of 250mmhg was not reached during the prime stage prior to vapor generation.Based on these findings, it can be concluded that the electrical failure was the most probable cause of the complaints.Based on the information available, the investigation conclusion code assigned is cause traced to component failure.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22004518
Report Number2124215-2025-30219
Device Sequence Number15728213
Product Code GEI
UDI-Device Identifier08714729986874
UDI-Public(01)08714729986874(11)220915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/22/2025
01/20/2026
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/17/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown